# SDR IPXA2017032415471

- Difficulty date: March 11, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA3885513
- Condition: Corroded
- Location: Bs 1997-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO BAY LONGERON 46R IS CORRODED BETWEEN BS 1997 - 2007.  REMOVED, FABRICATED AND REPLACED THE LONGERON IAW EA 011-5310-01-A6714, REV I/R, AND EO MD11-5310-63706-A. (MAJOR)
